MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS® W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS® W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3033
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 01/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded.Therefore, a comprehensive investigation was unable to be performed based on the the information that has been provided and a probable cause cannot be identified.
 
Event or Problem Description
The event involved bifuse tubing that leaked drops of an unknown chemotherapy drug and made contact with the patient and caregivers.The device was changed and no further problems were encountered.There was patient involvement and a delay in therapy, however no reported medical or surgical intervention.

Brand Name
14" BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS® W/RED CAP, VENTED CAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8391920
Report Number9617594-2019-00052
Device Sequence Number11120749
Product Code ONB
UDI-Device Identifier00840619024109
UDI-Public(01)00840619024109(17)230401(10)3659325
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Catalogue NumberCH3033
Device Lot Number3659325
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR